MENU

You are here

Publications

Export 241 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Scala R. Quasistatic Evolution in Perfect Plasticity as Limit of Dynamic Processes. Journal of Dynamics and Differential Equations [Internet]. 2014 ;26:915–954. Available from: https://doi.org/10.1007/s10884-014-9409-7
Dal Maso G. The Calibration Method for Free Discontinuity Problems. European Congress of Mathematics. Volume I : Barcelona, July 10-14, 2000 / Carles Casacuberta .. [et al.], editors. , Boston : Birkhauser, 2001, p. 317-326. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1496
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Dal Maso G, DeSimone A, Mora MG, Morini M. Globally stable quasistatic evolution in plasticity with softening. Netw. Heterog. Media 3 (2008) 567-614 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1965
Dal Maso G, DeSimone A. Quasistatic evolution for Cam-Clay plasticity: examples of spatially homogeneous solutions. Math. Models Methods Appl. Sci. 19 (2009) 1643-1711 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3395
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Dal Maso G, Toader R. On the Cauchy problem for the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35314
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Dabrowski L, Landi G, Sitarz A, van Suijlekom W, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
Dabrowski L, Piacitelli G. Poincaré covariance and κ-Minkowski spacetime. Physics Letters A 375 (2011) 3496-3498 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3893
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Dabrowski L, Reina C. Quantum spin coverings and statistics. J. Phys. A 36 (2003), no. 13, 3829-3840 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1667
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Dabrowski L, Landi G, Paschke M, Sitarz A. The spectral geometry of the equatorial Podles sphere. C. R. Math. 340 (2005) 819-822 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2275
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373

Pages

Sign in